A client taking extended-release theophylline develops new s… | MyMerci
More questions like thisTry ›
Medication Administration

A client taking extended-release theophylline develops new symptoms. Which cluster is most concerning for theophylline toxicity?

Explanation
Theophylline has a narrow therapeutic index. Persistent vomiting, tachycardia or cardiac arrhythmias, agitation, and seizures are concerning for toxicity and can be life-threatening. The nurse should hold further doses as directed, obtain urgent clinical evaluation, and anticipate a serum theophylline concentration and cardiac monitoring. The other clusters fit opioid toxicity, severe hypothyroidism, or anaphylaxis rather than theophylline toxicity.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.